# SDR SWAA980924

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 1061323459
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND FWD SERVICE DOOR EMERGENCY SLIDE GIRT BAR MATERIAL WORN/FRAYED.  REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY SLIDE AS PER BOEING MM.
